Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 45, Number 1

All articles in this issue are freely accessible.

Refined geometrically nonlinear theories of anisotropic laminated shells
Liviu Librescu.
Quart. Appl. Math. 45 (1987), 1-22
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885164
A three-dimensional stretching flow of an Oldroyd fluid
N. Phan-Thien.
Quart. Appl. Math. 45 (1987), 23-37
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885165
Stability of time-periodic temperature fields
Chia-Shun Yih and Jinsong Shi.
Quart. Appl. Math. 45 (1987), 39-50
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885166
Transient waves produced by a moving pressure distribution
S. L. Cole.
Quart. Appl. Math. 45 (1987), 51-58
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885167
Discrete approximation of the Poisson-Vlasov system
Jack Schaeffer.
Quart. Appl. Math. 45 (1987), 59-73
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885168
A remark on positively invariant regions for parabolic systems with an application arising in superconductivity
Nicholas D. Alikakos and Daniel Phillips.
Quart. Appl. Math. 45 (1987), 75-80
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885169
On the completeness of the Rayleigh-Marangoni and Graetz eigenspaces and the simplicity of their eigenvalues
A. Nadarajah and R. Narayanan.
Quart. Appl. Math. 45 (1987), 81-92
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885170
Fourier transforms which are asymptotically Cauchy densities
L. L. Campbell.
Quart. Appl. Math. 45 (1987), 93-95
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885171
An alternative approach to elastodynamic crack problems in an orthotropic medium
A. Piva.
Quart. Appl. Math. 45 (1987), 97-104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885172
On the solution of integral equations with strongly singular kernels
A. C. Kaya and F. Erdogan.
Quart. Appl. Math. 45 (1987), 105-122
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885173
On helicity fluctuations in turbulence
Charles G. Speziale.
Quart. Appl. Math. 45 (1987), 123-129
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885174
A boundary integral equation for deformations of an elastic body with an arc crack
W. T. Ang.
Quart. Appl. Math. 45 (1987), 131-139
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885175
Pressure maximum behavior in inflation of incompressible elastic hollow spheres and cylinders
M. M. Carroll.
Quart. Appl. Math. 45 (1987), 141-154
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885176
On oscillation of nonlinear delay differential equations
M. R. S. Kulenović, G. Ladas and A. Meimaridou.
Quart. Appl. Math. 45 (1987), 155-164
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885177
An application of the multivariate Lagrange-Bürmann expansion in mathematical geodesy
P. Henrici and G. R. Wilkens.
Quart. Appl. Math. 45 (1987), 165-172
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885178
Response bounds for hysteretic second order systems
N. Mostaghel.
Quart. Appl. Math. 45 (1987), 173-175
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885179
A solitary group of two-dimensional deep-water waves
Chia-Shun Yih.
Quart. Appl. Math. 45 (1987), 177-183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885180
Sinks and boundary temperatures that neutralize a heat source
W. A. Day.
Quart. Appl. Math. 45 (1987), 185-197
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 885181

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website